# SDR DALA2023113009827

- Difficulty date: November 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 98,276 hours, 21,025 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 R AFT ENTRY DOOR LIGHT ON. CORRECTIVE ACTION: CYCLED RT AFT ENTRY DOOR SEVERAL TIMES PER B-767 AMM 52-11 DOOR ARMS NML AND CLOSES OK. (5005206)
